# SDR SWAA2014041127038

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 56,658 hours, 48,288 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 6934206
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID SMELL WITH SMOKE & FUMES IN COCKPIT BY FIRST OFFICER`S OVERHEAD.  R & R FIRST OFFICER`S MAP & KIT LIGHT ASSEMBLY.
